# SDR DALA2021041402197

- Difficulty date: May 31, 2019
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,138 hours, 41,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Bs 620 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 2 DENTS REPORTED ON DOUBLER REPAIR OF 553127-14 REV ORIGINAL AT STA 620 ABOVE STRINGER 16L, DENT #1 LOCATED 0.56, AFT OF THE FRAME AND 0.87, ABOVE THE STRINGER. DENT #2 LOCATED 0.75, AFT OF THE FRAME AND 2.56, ABOVE THE STRINGER. CORRECTIVE ACTION: SUMMARY: AREA WAS REPAIRED PER ER/A 553127-14 REV.C AND ETI-57-21-137 R2. (1100871)
